# SDR UIEA2011040800244

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 103,496 hours, 21,131 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND DENT ON THE NR 1 ENGINE OIL SERVICE DOOR. MX ACCOMPLISHED PART 2, EO 1971A027, AND INSTALLED A BLANKING PLATE. EO 1971A027 ALLOWS THE BLANKING PLATE TO BE INSTALLED FOR UP TO 10FC.  DUE TO LACK OF PART AVAILABILITY, DOOR REPLACEMENT CANNOT BE ACCOMPLISHED WITHIN THE 10FC.  DISPOSITION IS TO INSPECT THE AREA FOR ANY DAMAGE, APPLY HI-SPEED TAPE, AND REPLACEMENT OF THE PART WITHIN 10 FC (FLIGHT CYCLES).
